MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG NRFIT

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG NRFIT
Catalog Number 0331166-51
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is reported in retrospect based on a re-evaluation conducted in 2025 for formal reasons.There was no particular risk to patients, users, or third parties.
 
Event or Problem Description
Irn#: (b)(4).Incident occurred in the uk.On (b)(6) 2023, i sited a lumbar epidural uneventfully in a patient undergoing surgery.When the catheter was removed two days later, the terminal section sheered off leaving 3mm in the epidural space.This was confirmed on ct scan.The view of one of our spinal surgeons was that surgery to attempt to remove this terminal section of catheter was not indicated.

Brand Name
EPILONG NRFIT
Common Device Name
EPILONG NRFIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22436791
Report Number9611612-2025-00034
Device Sequence Number3153049
Product Code BSO
UDI-Device Identifier04048223053218
UDI-Public04048223053218
Combination Product (Y/N)N
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/19/2025
Device Catalogue Number0331166-51
Device Lot Number1370
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown